# SDR COEA2020020673811

- Difficulty date: December 7, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 13S5337F249200
- Condition: Corroded
- Location: Frames 14-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 100030 HEAVY CHECK COE/MINOR REPAIR: CARGO DOOR SILL HORIZONTAL WEB HAS LEVEL 2 CORROSION BETWEEN FRAMES 14-20. CORRECTIVE ACTION: REPLACED WEB WITH OEM PART.
